# SDR AALA202101079011

- Difficulty date: January 6, 2021
- Submitted: January 7, 2021
- Operation: Air carrier
- Aircraft: N663AW
- Make and model: Airbus A320-232
- Aircraft serial: 1419
- Aircraft time: 66,073 hours, 25,864 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Pintle Pin
- Part number: D3215303000800
- Part serial: F00857
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  CORROSION ON RIGHT HAND MAIN LANDING GEAR AFT PINTLE PIN AT FR 42 AND RIB 5.  REPLACED PINTLE PIN, PER TASK CARD 26T00032001.
